MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-EXTREMITY PACK

Medline Industries, LP MEDLINE; DBD-EXTREMITY PACK
Catalog Number DYNJ60482B
Medical Device Problem Codes Unsealed Device Packaging (1444); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there are holes and tears in the sealed parts of the packaging and all the items in the cases have been compromised.".
 
Additional Manufacturer Narrative
The customer stated there were holes and tears in the sealed part of the packaging and all the items in the cases have been compromised.Photo and a sample were received for the investigation; medline received 2 photos and a physical sample for 8 opened packs, observed the clear seals were opened and partially opened on some of the packs, and found no signs of damage to the breather pouch.Finished good production records and finished good pack build were reviewed, and the investigation confirmed the packs were partially sealed with signs of inconsistent sealing marks on the breather pouch.The root cause of human/manual assembly error was determined based on no seal evidence present on the physical sample, indicating the pouch was not placed properly in the machine, which resulted in the seal not being applied as intended; production and qc managers were notified, feedback was provided to the build team, and medline will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-EXTREMITY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
maya mcknight
three lakes drive
northfield, IL 60093--275
MDR Report Key50691493
Report Number1417592-2026-34710
Device Sequence Number12244058
Product Code OJH
UDI-Device Identifier40193489235488
UDI-Public40193489235488
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ60482B
Device Lot Number23JBX884
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/23/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2024
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown